# SDR RAIA00604031

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 16,231 hours, 15,553 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Lg Retract Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3510 - RDU - GEAR WOULD NOT INITIALLY COME UP WHEN MOVED TO RETRACT.  MAINTENANCE INSPECTED ALL PROXIMITY SWITCHES AND PERFORMED SEVERAL GEAR SWINGS.  NO DEFECTS NOTED.
